Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 8 found articles
 
 
  On Stability and Persistence of Some Oligopoly Models
 
 
Title: On Stability and Persistence of Some Oligopoly Models
Author: E. Ahmed
A. S. Hegazi
Appeared in: Nonlinear dynamics, psychology, and life sciences
Paging: Volume 7 (2003) nr. 1 pages 7 p.
Year: 2003-01
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring